# SDR AALA202106171628

- Difficulty date: May 25, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED BETWEEN STA FR69 TO FR70, STR 23L. MEASURE OF CRACK L= 0.877 INCHES, W= 0.021 INCHES. REPLACED SHEAR PLATE AND FASTENERS IN PASSENGER CABIN AREA PER A321 SRM 51-42-11-801.
